# SDR VNAA2017112811101

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 32,094 hours, 32,065 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED GEAR DISAGREE MESSAGE AFTER DEPARTING CAE, DUE TO THE RIGHT MAIN GEAR NOT RETRACTING. MX INSPECTED AND FOUNG THE RT MAIN GEAR UPLOCK PROXIMITY SENSOR TARGET WAS LOOSE. SECURED THE TARGET, LANDING GEAR RETRACTION AND EXTENSION SYSTEM OPS CHECKED GOOD.
